# SDR UIEA2018082201770

- Difficulty date: August 16, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,703 hours, 16,576 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ON FIRST START, SECOND ATTEMPT SUCCESSFUL. PERFORMED APU STARTING AND OPERATION PROCEDURE, NO DEFECTS NOTED AT THIS TIME PER AMM 49-11-00-802-002.
